Change search
ReferencesLink to record
Permanent link

Direct link
Some weighted multidimensional Berwald, Thunsdorff and Borell inequalities
Faculty of Textile Technology, University of Zagreb.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1996 (English)In: Mathematica Pannonica, ISSN 0865-2090, Vol. 7, no 2, 281-290 p.Article in journal (Refereed) Published
Abstract [en]

Some weighted versions of the Berwald, Thunsdorff and Borell inequalities for several variables are stated, proved and discussed. The sharpness of the results and the relations to other generalizations of these inequalities are pointed out

Place, publisher, year, edition, pages
1996. Vol. 7, no 2, 281-290 p.
Research subject
URN: urn:nbn:se:ltu:diva-11968Local ID: b05e6f10-b5f7-11db-bf94-000ea68e967bOAI: diva2:984918
Godkänd; 1996; 20070206 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(152 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 152 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link